# SDR IPXA2015071691219

- Difficulty date: July 8, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 15,865 hours, 10,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: F5237230320000
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO DOOR FORK FITTING AT FRAME 61 CRACKED.  R & R IAW SREO A300-5230-57988-A.
